Multistar decomposition of complete multigraphs

Hung Chih Lee, Jeng Jong Lin, Chiang Lin, Tay Woei Shyu

研究成果: 雜誌貢獻文章

1 引文 斯高帕斯(Scopus)

摘要

In this paper, we consider the problem of decomposing complete multigraphs into multistars (a multistar is a star with multiple edges allowed). We obtain a criterion for the decomposition of the complete multigraph λK n into multistars with prescribed number of edges, but the multistars in the decomposition with the same number of edges are not necessarily isomorphic. We also consider the problem of decomposing λKn into isomorphic multistars and propose a conjecture about the decomposition of 2Kn into isomorphic multistars.

原文英語
頁(從 - 到)49-63
頁數15
期刊Ars Combinatoria
74
出版狀態已發佈 - 2005 一月 1
對外發佈Yes

ASJC Scopus subject areas

  • Mathematics(all)

指紋 深入研究「Multistar decomposition of complete multigraphs」主題。共同形成了獨特的指紋。

  • 引用此

    Lee, H. C., Lin, J. J., Lin, C., & Shyu, T. W. (2005). Multistar decomposition of complete multigraphs. Ars Combinatoria, 74, 49-63.